# SDR QMLA2018071618081

- Difficulty date: July 14, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N353LL
- Make and model: Agusta A119
- Aircraft serial: 14821
- Aircraft time: 1,689 hours, 4,725 cycles
- Engine: Pwa PT6B37A
- Engine time: 1,885 hours, 4,592 cycles
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Bypass Valve
- Part number: 727029
- Condition: Defective
- Location: Oil System
- Part time: 1,885 hours, 1,492 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ROUGHLY 5 MINUTES AFTER DEPARTURE, PILOT OBSERVED A ENG HOT OIL WARNING LIGHT ILLUMINATION. HE CHECKED THE OIL TEMP GAUGE AND CONFIRMED AN ENGINE OIL TEMP EXCEEDANCE. HE ANNOUNCED THE WARNING LIGHT AND REDUCED POWER AND AIRSPEED. HE PERFORMED A PRE-LANDING GAUGE CHECK AND ALL INDICATIONS WERE NORMAL EXCEPT FOR THE ENGINE OIL TEMP WHICH WAS INDICATING 116 DEGREES CELSIUS. IT WAS DETERMINED THAT THE THERMOSTATIC OIL COOLER BYPASS VALVE WAS BAD AND IT WAS REPLACED AND ALL INDICATIONS RETURNED TO NORMAL. THIS IS THE THIRD ONE OF THESE TO FAIL AFTER 14823 AND 14934.
